Kentucky, 2008

Tornadoes and Flash Flood in Kentucky, April 11, 2008

April 11, 2008 · NWS LMK · 12 events in 5 counties and zones

Severe thunderstorms moved into south central Kentucky from Tennessee, including a super cell thunderstorm that produced four separate tornadoes that damaged numerous homes in Clinton County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$527,000
Crop damage
$12,000
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

Severe thunderstorms moved into south central Kentucky from Tennessee, including a super cell thunderstorm that produced four separate tornadoes that damaged numerous homes in Clinton County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 11, 7:26 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 11, 7:26 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
926 AM EDT FRI APR 11 2008

.MORNING UPDATE...

A LINE OF THUNDERSTORMS IS MOVING TO THE NORTHEAST INTO THE COUNTIES
NEAR AND SOUTH OF THE OHIO RIVER. THE STORMS CONTAIN VERY HEAVY RAIN
AND A GOOD BIT OF LIGHTNING ALONG WITH GUSTY WINDS. THESE STORMS
WERE PART OF A LONG LINE OF STORMS ALONG AND AHEAD OF A COLD FRONT
THAT EXTENDED FROM CENTRAL ILLINOIS TO WESTERN KENTUCKY THEN SOUTH
INTO TEXAS. HAVE INCREASED THE CHANCES OF RAIN THROUGH EARLY
AFTERNOON FOR THE NORTHWEST PART OF THE FORECAST AREA. REST OF
FORECAST REMAINS UNCHANGED.

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...

...SEVERE WEATHER THREAT TO CONTINUE THIS MORNING AND THEN ANOTHER
SHOT OF SEVERE WEATHER AGAIN THIS AFTERNOON EAST OF I-65...

7Z RADAR TRENDS SHOWING STRONG STORMS OVER FORECAST AREA (FA) WITH A
FEW SEVERE STORMS IN SOUTH CENTRAL KENTUCKY.  EXPECT THE THREAT FOR
SEVERE STORMS TO CONTINUE ALONG THE PREFRONTAL TROUGH MAINLY OVER
THE KENTUCKY COUNTIES.  THERE HAS ALSO BEEN SOME FLASH FLOODING AND
SOME FLOOD ADVISORIES ISSUED OVER OUR SW INDIANA COUNTIES.  EXPECT
THAT ANY FLOODING THREAT IN THESE COUNTIES WILL SOON BE COMING TO AN
END SOON HOWEVER AS STORMS ARE MOVING EAST OF THE AREA.

THE CURRENT LINE OF STORMS SHOULD CONTINUE TO REMAIN STRONG THROUGH
12Z WITH A SLIGHT SEVERE THREAT TO CONTINUE.  THE MAIN THREAT WOULD
BE DAMAGING WINDS.  THEN WE SHOULD HAVE A LULL IN ACTIVITY AFTER
THIS LINE GETS THROUGH UNTIL THIS AFTERNOON.  AS THE COLD FRONT
APPROACHES...A NEW LINE OF STORMS IS EXPECTED TO DEVELOP THIS
AFTERNOON ALONG THIS FEATURE.  THERE IS A CHANCE THAT STORMS WOULD
BE SEVERE...HOWEVER THIS SHOULD IMPACT MAINLY AREAS EAST OF I-65.
THE MAIN THREAT FROM THESE STORMS WILL AGAIN BE DAMAGING WINDS
ALTHOUGH MARGINALLY SEVERE HAIL IS POSSIBLE.

THE FRONT SHOULD BE EAST OF THE FA BY 0Z TO 3Z TONIGHT ENDING PRECIP
ALTHOUGH WINDS WILL REMAIN QUITE STRONG.  COULD SEE GUSTS UP TO 35
TO 40 MPH THIS AFTERNOON AND EVENING.

.LONG TERM (SATURDAY THROUGH THURSDAY)...

PREVIOUS LONG TERM DISCUSSION WAS USED DUE TO ON-GOING SEVERE
WEATHER:

SATURDAY THROUGH MONDAY...

MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE
MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY.
AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER
AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER
AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY
NIGHT.  EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY
NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING.  HOWEVER AS THE
UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY
MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN
DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL
DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL
TRIGGER AND INCREASE IN SHOWERS ON SUNDAY.  THIS UPPER LEVEL SYSTEM
WILL SLOWLY EXIT THE REGION ON MONDAY.

TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S
MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID
50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL
EVEN COLDER.

HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND
MONDAY WITH MORNING LOWS IN THE MID 30S.

MONDAY NIGHT THROUGH THURSDAY...

HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND
WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL
INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON
THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL
DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH
TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY
THURSDAY.

&&

.AVIATION (12Z TAFS)...

MAIN TAF CONCERN WILL BE REDEVELOPMENT OF CONVECTION THIS AFTERNOON
TO AFFECT THE BWG AND LEX TAF SITES.

VFR CONDITIONS CURRENTLY WILL DECLINE TO MVFR CIGS AND VSBYS IN THE
TSRA THAT ARE EXPECTED FOR THIS AFTERNOON.  THE LINE OF CONVECTION
EXPECTED TO DEVELOP JUST AHEAD OF THE COLD FRONT SHOULD STAY MOSTLY
SE OF SDF.  HAVE JUST INCLUDED A VCTS HERE.  HOWEVER...LEX AND BWG
WILL BE SEEING ANOTHER ROUND OF MVFR CONDITIONS WITH THE TSRA.  SOME
OF THE STORMS COULD BE STRONG TO SEVERE.

GRADIENT WINDS WILL AGAIN BE GUSTY UP TO 30 TO 35 KTS THIS AFTERNOON
AFTERNOON.  SEVERE WIND GUSTS WILL BE POSSIBLE ALONG THE LINE OF
CONVECTION THIS AFTERNOON. WILL HOLD OFF ON SEVERE WINDS IN TAFS
HOWEVER UNTIL CONVECTION REDEVELOPS.

AFTER THE FRONT PASSES THROUGH...VFR CONDITIONS WILL PREVAIL TONIGHT
WITH WINDS DECREASING ALSO AND SHIFTING THE WEST.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......MBS
SHORT TERM...AML
LONG TERM....MBS
AVIATION.....AML
Hazardous weather outlook, Apr 11, 2:55 AM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT FRI APR 11 2008

INZ076>079-083-084-089>092-KYZ023>032-061>063-070>074-120900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-HART KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT APPROACHING FROM THE WEST WILL GENERATE ANOTHER ROUND
OF THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. A FEW OF THESE
STORMS COULD BE STRONG WITH DANGEROUS LIGHTNING...HEAVY RAINFALL
AND WIND GUSTS UP TO 50 MPH. THUNDERSTORMS WILL END FROM WEST TO
EAST LATE THIS AFTERNOON.

OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED
AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ033>043-045>049-053>057-064>067-075>078-081-082-120900-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
455 AM EDT FRI APR 11 2008 /355 AM CDT FRI APR 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE REGION LATER TODAY. THIS WILL
GENERATE ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON. A FEW OF
THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE
MAIN THREAT. IN ADDITION...MARGINALLY SEVERE HAIL... DANGEROUS
LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. THESE
THUNDERSTORMS COULD EXTEND INTO THE EVENING AND OVERNIGHT HOURS AS
THEY PASS TO THE EAST ACROSS THE BLUEGRASS REGION.

OUTSIDE OF ANY THUNDERSTORM...THE GRADIENT WINDS WILL BE SUSTAINED
AROUND 20 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

AL

In the hours before

Special weather statement, Apr 11, 9:32 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 AM EDT FRI APR 11 2008

KYZ023-024-026-027-111745-
HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BEAVER DAM...
LEITCHFIELD
1032 AM CDT FRI APR 11 2008

...STRONG THUNDERSTORMS MOVING ACROSS OHIO COUNTY...

A STRONG THUNDERSTORM WILL MOVE THROUGH OHIO COUNTY AND INTO
BRECKINRIDGE COUNTY THROUGH 11:30 AM CDT. THIS THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING WINDS TO 50 MPH AND ONE HALF INCH HAIL
ALONG WITH A BRIEF PERIOD OF HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING.

AS THE STORMS APPROACHES MOVE INSIDE AND AWAY FROM WINDOWS.

JA
Special weather statement, Apr 11, 10:26 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT FRI APR 11 2008

INZ078-079-091-092-KYZ030>032-111830-
SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY...
JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD
1226 PM EDT FRI APR 11 2008

A THUNDERSTORM WILL MOVE INTO FLOYD COUNTY AND EXTREME WESTERN
JEFFERSON COUNTY KENTUCKY BEFORE ENTERING CLARK, SCOTT AND
JEFFERSON COUNTIES IN SOUTHERN INDIANA. THIS THUNDERSTORM WILL BE
CAPABLE OF PRODUCING WINDS TO 40 MPH, A BRIEF  PERIOD OF HEAVY RAIN,
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

JA
Local storm report, Apr 11, 10:45 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TSTM WND DMG     2 SE SOUTH UNION        36.87N 86.62W
04/11/2008                   SIMPSON            KY   EMERGENCY MNGR

            COUPLE OF BARNS BLOWN DOWN AND A ROOF DAMAGED SOUTHEAST
            OF SHAKERTOWN IN NORTHERN SIMPSON COUNTY. ONE BARN WAS ON
            HARDISON ROAD 1/2 MILE SOUTH OF THE WARREN/LOGAN/SIMPSON
            COUNTY LINE.

&&

CMC
Special weather statement, Apr 11, 10:54 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 PM EDT FRI APR 11 2008

KYZ075-078-081-082-111800-
MONROE KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TOMPKINSVILLE...JAMESTOWN...
BURKESVILLE...ALBANY
1154 AM CDT FRI APR 11 2008

A STRONG THUNDERSTORM WILL MOVE FROM MACON COUNTY TENNESSEE INTO
MONROE, CUMBERLAND, CLINTON, AND RUSSELL COUNTY IN SOUTH CENTRAL
KENTUCKY THROUGH 1:30 PM EDT. THIS STORMS WILL BE CAPABLE OF
PRODUCING WINDS TO 50 MPH, SMALL HAIL, A BRIEF PERIOD OF HEAVY
RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING.

WHEN THE STORM APPROACHES MOVE INSIDE AND AWAY FROM WINDOWS.

JA

The radar

The Nashville radar (KOHX), 93 km away, was scanning. The volume nearest the first event began at 17:17 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 4 tornado, 2 hail, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Monroe

When
April 11, 11:15 AM CST
Where
Monroe County, 0.55 mi W of Tompkinsville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
36.700, -85.690

Trees were downed on Vernon Road and Heston.

Thunderstorm Wind, Cumberland

When
April 11, 11:15 AM CST
Where
Cumberland County, 1.31 mi WNW of Blacks Ferry
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
36.690, -85.500

Thunderstorm winds downed trees.

Thunderstorm Wind, Metcalfe

When
April 11, 11:20 AM CST
Where
Metcalfe County, 0.69 mi S of Moore Spg
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.890, -85.500

Trees were downed on Highway 61 near the Adair County line and on Highway 90.

Thunderstorm Wind, Clinton

When
April 11, 11:35 AM CST
Where
Clinton County, Cumberland City
Measured
65 kt (75 mph) estimated gust
Property damage
$200,000
Reported by
Broadcast Media
Coordinates
36.800, -85.070

Homes were damaged and barns were destroyed by thunderstorm wind gusts.

Tornado, Clinton

When
April 11, 11:39 AM CST to 11:40 AM CST
Where
Clinton County, 0.61 mi NNE of Browns Xrds to 0.7 mi N of Wago
Rating
EF1
Path length
0.39 mi
Path width
150 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
36.728, -85.177

An EF-1 tornado touched down west of Highway 639 south of Wago, moving east-northeast for approximately .4 mile before lifting. The tornado destroyed a barn and heavily damaged a grain silo along Highway 639, and downed several large trees. Trees were felled on a farmhouse and a late model SUV just north of the silo, destroying the SUV and doing extensive damage to the home. Other minor damage was sustained east of Highway 639 to several outbuildings.

Hail, Clinton

When
April 11, 11:40 AM CST
Where
Clinton County, Albany
Measured
2.75 in hail
Crop damage
$10,000
Reported by
Law Enforcement
Coordinates
36.680, -85.130

Thunderstorm Wind, Cumberland

When
April 11, 11:40 AM CST
Where
Cumberland County, 1.49 mi NNE of Peytonsburg
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.650, -85.370

Trees were downed by thunderstorm winds.

Tornado, Clinton

When
April 11, 11:41 AM CST to 11:42 AM CST
Where
Clinton County, 0.94 mi SSW of Snow to 0.74 mi SSW of Snow
Rating
EF1
Path length
0.45 mi
Path width
150 yd
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
36.738, -85.137

The second touchdown of a tornado in with a storm that moved across Clinton County produced EF-1 damage in a path just under 1/2 mile. Four utility poles were snapped along U.S. Highway 127, as were several large diameter trees in a narrow path on a wooded hill to the east of the highway.

Tornado, Clinton

When
April 11, 11:44 AM CST to 11:47 AM CST
Where
Clinton County, 0.32 mi NW of Cartwright to 1.23 mi SE of Narvel
Rating
EF2
Path length
3.14 mi
Path width
300 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
36.753, -85.085

As the storm continued eastward, several homes and outbuildings were heavily damaged by the third tornado touchdown produced by the supercell. In addition to the structural damage covering nearly 1 1/2 miles, scores of trees were downed as were utility lines. A witness at the end of this tornado's path reported seeing two tornadoes on the ground simultaneously, as the fourth tornado produced by this supercell touched down about 1/4 mile north of the ending point of the third twister.

Tornado, Clinton

When
April 11, 11:46 AM CST to 11:50 AM CST
Where
Clinton County, 0.83 mi SE of Narvel to 2 mi NNW of Alpha
Rating
EF2
Path length
1.38 mi
Path width
300 yd
Continued into
Wayne, Ky (JKL)
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
36.773, -85.038

The fourth touchdown in this family of tornadoes produced by a cyclic supercell did the most damage in Clinton County as it hit several residences in a rural subdivision along Pleasure Ridge Road. After moving through uninhabited hillside for a mile, uprooting and snapping trees in a nearly quarter-mile wide path, the tornado tore the roof of a ranch-style brick home and destroyed its nearby outbuildings. Continuing along parallel to Pleasure Ridge Road, the tornado destroyed a mobile home, barn, and grain silo in its path, and heavily damaged at least three other homes before exiting the county.

Hail, Russell

When
April 11, 11:47 AM CST
Where
Russell County, 0.88 mi NW of Long Bottom
Measured
1 in hail
Crop damage
$2,000
Reported by
Trained Spotter
Coordinates
36.889, -85.141

Flash Flood, Monroe

When
April 11, 12:02 PM CST to 3:00 PM CST
Where
Monroe County, 1 mi NW of Gum Tree to 1.68 mi ESE of Bushong
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.730, -85.814

State and county roads in the southern part of the county, including Kentucky Highway 100, were closed due to flowing water.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2008Every state in 2008This day in weather historyThe tornado archive for Kentucky, 2008Warnings in Kentucky, April 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98451, 98476, 98453, 98455, 98332, 98447, 98458, 98337, 98342, 98340, 98448, 98475.